# SDR QMLA2013091113132

- Difficulty date: September 11, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N276AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0738
- Aircraft time: 1,256 hours, 4,453 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Actuator
- Part number: U006A11
- Part serial: 1111
- Condition: Worn
- Location: Engine Cowling
- Part time: 1,256 hours, 4,453 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN AIRWORTHINESS CHECK, THE ENGINE AIR INLET BYPASS DOORS, OBSERVED  NR 2 BYPASS DOOR WOULD NOT FULLY CLOSE. AFTER INSPECTION,  FOUND ACTUATOR MOUNTING BOLT TO THE TRANSMISSION COWLING SIDE HAD WORN THROUGH ACTUATOR MOUNTING HOLE CAUSING THE DOOR NOT TO FULLY CLOSE AND HANG FREELY.  WORN ACTUATOR WAS R & R WITH A NEW ACTUATOR.
